MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on further examination of the event description, applied medical determined that this event is reportable for post-operative complications.
 
Event or Problem Description
Procedure performed: hysterectomy.Event description: ai translation: the surgeon saw nothing during the operation, only afterwards.Here's the e-mail the surgeon sent me after my reminders to complete part 2 of the pmcf: ¿unfortunately, the patient has had post-operative complications.There was a lesion of the left ureter during the operation.She will benefit from a re-implantation today.I didn't notice any particular anomaly during the operation.It's probably a ureter that had to be caught in the adhesions of a previous caesarean section with an atypical path and that was injured with the use of the thermofusion forceps nearby.This is the first time i've seen this type of lesion with either the voyant forceps or any other type of thermofusion forceps.Additional information received by applied medical rep via email on 4dec24: the surgeon believes that the urethral injury was caused by a fusion of the eb210 near the ureter.He assume that the ureter, trapped in adhesions from a previous cesarean section with an atypical course, was injured by the use of the thermofusion clamp nearby.The patient underwent ureteral reimplantation to correct urinary reflux.But did not appear to suffer from any other consequences.Type of intervention: ureteral reimplantation was planned.Patient status: the patient underwent ureteral reimplantation to correct urinary reflux.But did not appear to suffer from any other consequences.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21593950
Report Number2027111-2025-00409
Device Sequence Number8330856
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model NumberEB210
Device Catalogue Number101476432
Device Lot Number1502597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown